# SDR TSAA0357211

- Difficulty date: November 19, 2003
- Submitted: April 2, 2004
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230
- Aircraft serial: 22117
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6552125
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED OUT THE CORROSION, VERIFIED FREE USING 10X VISUAL INSPECTION.  FLAT PEEN BLENDOUT AREA.  DRILLED AND SPOTFACE FASTENER HOLE.  COLD WORKED FASTENER HOLE.  ALODINED AND TWO COATS BMS 10-79 TYPE III PRIMER TO BLEND AND SPOT FACE AREA.  INSTALLED 1/32 INCHE OVERSIZE PROTRUDING TENSION HEAD HI-LOCKS.  REPAIR COMPLETED IAW ECO 3390.  AIRCRAFT RETURNED TO SERVICE.  (M)
